Journal of Symplectic Geometry

Volume 10 (2012)

Number 1

Periodic Floer homology and Seiberg-Witten-Floer cohomology

Pages: 81 – 164

DOI: http://dx.doi.org/10.4310/JSG.2012.v10.n1.a4

Authors

Yi-Jen Lee

Clifford Henry Taubes

Abstract

Various Seiberg–Witten–Floer cohomologies are defined for a closed, oriented three-manifold; and if it is the mapping torus of an areapreserving surface automorphism, it has an associated periodic Floer homology as defined by Michael Hutchings. We construct an isomorphism between a certain version of Seiberg–Witten–Floer cohomology and the corresponding periodic Floer homology, and describe some immediate consequences.

Full Text (PDF format)